Ver todas las categorías

Excedrin Tension Headache Pain Relief Caplets, Aspirin Free, 24 CT

5.0
(980)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Agotado

Información

Excedrin Tension Headache Pain Relief Caplets, Aspirin Free, 24 CT
24 u., 0.1 lb. N.° de artículo 982184
  • One bottle of 24 Excedrin Tension Headache Relief Caplets Without Aspirin
  • Aspirin-free tension headache medication that quickly relieves headaches and pain caused by tension and stress
  • Delivers muscle ache, shoulder and neck pain relief
  • With acetaminophen and caffeine to temporarily relieve pain caused by headaches and muscle aches
  • Contains a trusted formula that combines a pain reliever and an amplifier
  • Effectively relieves tension-type headaches in convenient caplet form

Excedrin Tension Headache Relief Caplets are a fast-acting, aspirin-free alternative that provides head, neck and shoulder pain relief quickly. Combining acetaminophen with caffeine, this headache medicine delivers an effective formula with both a pain reliever and an amplifier to treat the headaches associated with neck and shoulder pain caused by tension and stress. These Excedrin caplets relieve minor pain caused by tension headaches and muscular aches. Get fast relief from your headache, neck and shoulder pain with this aspirin free pain reliever.

Ingredientes

Indicaciones

Advertencias

From Excedrin
See all Excedrin products
Productos relacionados
Advil
7386
Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief
Advil
4342
Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose for 8 Hour Pain Relief
CVS Health
10
CVS Health Coated Ibuprofen Caplets (Capsule-Shaped Tablets), 200 mg, Pain Reliever and Fever Reducer
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Excedrin Tension Headache Pain Relief Caplets, Aspirin Free, 24 CT

5.0
(980)
Agotado